# SDR HALA2017010800012

- Difficulty date: January 8, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 29,483 hours, 41,004 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4074750401
- Part serial: 00062
- Condition: Failed
- Location: Spoilers
- Part time: 6 hours, 13 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK FOR SPOILER FAULT. SPOILER OTB FAILED.  FAULT CODES - 276162, 182, 200, 165, 185, 125.    R & R SECU IAW AMM 27-61-01.  OPS CHECKED GOOD IAW AMM 27-60-00.  OK FOR SERVICE.
